MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TTL1LYR 16FR10ML 100%SILI DB TRA

MEDLINE INDUSTRIES, LP MEDLINE; TTL1LYR 16FR10ML 100%SILI DB TRA
Catalog Number URO170716
Medical Device Problem Codes Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, after an indwelling urinary catheter was placed, rn noticed leaking of urine on the bed pad, and noticed a hole in the tubing of the foley.Per the facility, "the hole was on the tube that is inserted into the urethra but was on the portion that remains outside of the body.Due to the hole, the product was removed and a new foley replaced." the facility reports there was no serious injury noted or identified.No additional information at this time.The product has been requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, after an indwelling urinary catheter was placed, rn noticed leaking of urine on the bed pad, and noticed a hole in the tubing of the foley.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 16FR10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24040004
Report Number1417592-2026-00032
Device Sequence Number10472449
Product Code OHR
UDI-Device Identifier10888277866911
UDI-Public10888277866911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170716
Device Lot Number25GBB734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale
Patient Weight127 KG